RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 105(147), Number 2, Pages 261–268 (Mi msb2527)  

Cohomological triviality of bimodules over Frobenius algebras

F. R. Bobovich


Abstract: The structure of Frobenius $Z_p$-algebras with disjointness condition is studied. When $p=2$ an analogue of Nakayama's theorem on cohomological triviality is proved for suitable algebras whose radical squared is zero. When $p\ne2$, cohomological triviality in all dimensions will not generally be implied by the vanishing of cohomology in a single dimension, but will follow from the vanishing in two successive dimensions.
Bibliography: 9 titles.

Full text: PDF file (804 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1978, 34:2, 235–241

Bibliographic databases:

UDC: 519.48
MSC: 16A36, 16A61
Received: 03.11.1975

Citation: F. R. Bobovich, “Cohomological triviality of bimodules over Frobenius algebras”, Mat. Sb. (N.S.), 105(147):2 (1978), 261–268; Math. USSR-Sb., 34:2 (1978), 235–241

Citation in format AMSBIB
\Bibitem{Bob78}
\by F.~R.~Bobovich
\paper Cohomological triviality of bimodules over Frobenius algebras
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 105(147)
\issue 2
\pages 261--268
\mathnet{http://mi.mathnet.ru/msb2527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=574103}
\zmath{https://zbmath.org/?q=an:0379.18013|0404.16020}
\transl
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 2
\pages 235--241
\crossref{https://doi.org/10.1070/SM1978v034n02ABEH001158}


Linking options:
  • http://mi.mathnet.ru/eng/msb2527
  • http://mi.mathnet.ru/eng/msb/v147/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:139
    Full text:28
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019